Ohio, 2017

Flash Flooding and Flooding in Ohio, June 19 to 24, 2017

June 19 to 24, 2017 · NWS ILN · 31 events in 12 counties and zones

5 inches, and flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

The remnants of Tropical Storm Cindy lifted northeast across the region bringing heavy rain, with totals between 2.5 and 4.5 inches, and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 19, 2:40 PM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 19, 2:40 PM EST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
340 PM EDT Mon Jun 19 2017

.SYNOPSIS...
Weak disturbances will bring chances for precipitation to the
region off and on through Thursday. A better chance for
precipitation will occur on Friday as a cold front approaches
and moves through the area.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An embedded weather disturbance was interacting with an unstable
airmass this afternoon, resulting in some showers and embedded
thunderstorms. As this disturbance moves east this evening, and
as the airmass stabilizes, precipitation should come to an end.
Skies will then clear as a weak surface ridge moves into the
Ohio Valley. Lows will range from the upper 50s to the lower
60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Another embedded weather disturbance within a large scale mid
level trough across the Great Lakes will affect northern
sections of the CWFA late Tuesday afternoon and evening. Thus,
will continue with a chance of showers/storms there during this
time frame. Otherwise, a good portion of Tuesday will be dry
along with temperatures in the upper 70s to the lower 80s.

A remnant boundary/trough axis will settle across the northern
forecast area later Tuesday night. By then, forcing and
instability will have waned that skies will range from partly
cloudy to mostly clear. Lows will range from the upper 50s to
the lower 60s once again.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A weak upper trough will pass north of the region Wednesday and meet
a relatively unreceptive airmass to create showers. Attm, they are
isolated at best and generally expected to be light. High pressure
will then keep the region dry until later Thursday as moisture gets
pulled into the region from the south and wrung out along a front in
the Great Lakes area. Even the chances on this day are marginal at
best but warm frontal processes will necessitate chance pops in the
northeast late in the day. Beyond Thursday the chances for storms
will increase and maximize on Friday and Friday night, lingering
into Saturday as a southern upper low moves northeast and the
surface cold front dives south. The cold front should push any
lingering storms along it south and away from the CWA by Saturday
night and high pressure will build back in with some instability
showers or thunderstorms possible Sunday, much like todays weather.

Temperatures will be near normal Wednesday, Friday, and Saturday and
maximize a few degrees above normal on Thursday. They will then drop
into the 70s for Sunday and Monday. Overnight lows in the 60s for
most nights will be maximized near 70 Thursday night.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
An embedded disturbance will move east across northern Indiana
and northern Ohio this afternoon and this evening. The lift from
this feature will trigger some showers and thunderstorms, most
numerous near the northern terminals of KDAY, KCMH, and KLCK.
Have placed TEMPO MVFR conditions at these three sites. The
threat rapidly decreases south of the Ohio River.

With the loss of day time heating, and with this disturbance
moving away from our region, showers/storms will wane this
evening. Skies will gradually clear overnight.

On Tuesday, another embedded disturbance is forecast to rotate
southeast toward the area. This feature is slower than previous
forecasts, so the terminals are expected to stay dry through
00Z. Scattered diurnal cumulus can be expected.

OUTLOOK...Thunderstorms possible Thursday night through
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Jun 19, 2:23 AM EST, 15 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
323 AM EDT Mon Jun 19 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
323 AM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 19, 4:00 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
500 PM EDT MON JUN 19 2017

OHZ052-053-192130-
Champaign OH-Clark OH-
500 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAMPAIGN AND CLARK
COUNTIES UNTIL 530 PM EDT...

At 459 PM EDT, radar indicated a strong thunderstorm near
Springfield, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Springfield, Urbana, Enon, Mechanicsburg, Harmony, Lisbon, Brighton,
North Hampton, South Vienna, Tremont City, Donnelsville, Catawba,
Mutual, Thackery, Buck Creek State Park, Powhattan, Snyderville,
Catawba Station, Terre Haute and New Moorefield.

This includes I-70 in Ohio between mile markers 47 and 70.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4003 8351 4000 8351 3983 8357 3989 8403
      4010 8392 4014 8350
TIME...MOT...LOC 2059Z 266DEG 40KT 3997 8389

Hatzos
Local storm report, Jun 19, 4:08 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     3 SW SIDNEY             40.25N 84.20W
06/19/2017                   SHELBY             OH   NEWSPAPER

            TREE ON SCHENK ROAD. VERIFIED WITH PHOTO. TIME ESTIMATED
            FROM RADAR.

&&

JGIBSON
Special weather statement, Jun 19, 4:23 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT MON JUN 19 2017

OHZ045-054-192200-
Madison OH-Union OH-
523 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 600 PM EDT...

At 523 PM EDT, radar indicated a strong thunderstorm near Choctaw
Lake, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Dublin, London, Jefferson, Plain City, West Jefferson, Choctaw Lake,
New California, Lake Darby, Lafayette, Unionville Center, Newport,
Amity, Lilly Chapel, Rosedale, Resaca and Chuckery.

This includes I-70 in Ohio between mile markers 71 and 86.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4016 8318 4011 8318 4011 8321 4005 8321
      4005 8326 4001 8325 4000 8326 3994 8323
      3992 8325 3979 8325 3984 8357 4000 8351
      4003 8351 4015 8350
TIME...MOT...LOC 2123Z 272DEG 43KT 3996 8359

Hatzos
Special weather statement, Jun 19, 4:53 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
553 PM EDT MON JUN 19 2017

OHZ034-192230-
Mercer OH-
553 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT MERCER COUNTY UNTIL 630 PM
EDT...

At 553 PM EDT, radar indicated a strong thunderstorm 8 miles
northwest of Coldwater, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Celina, Coldwater, St. Henry, Wabash, Chickasaw, Montezuma, Neptune,
Carthagena, Tama, Maria Stein and Chattanooga.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4038 8446 4045 8480 4064 8480 4067 8445
TIME...MOT...LOC 2153Z 272DEG 33KT 4055 8475

Hatzos
Special weather statement, Jun 19, 5:01 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
601 PM EDT MON JUN 19 2017

OHZ055-056-065-192230-
Licking OH-Fairfield OH-Franklin OH-
601 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN...NORTHWESTERN
FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 630 PM EDT...

At 601 PM EDT, radar indicated a strong thunderstorm near The Ohio
State University, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Pickerington, Worthington, Bexley, Heath,
Granville, Pataskala, Canal Winchester, Groveport, Baltimore, Buckeye
Lake, Hebron, Minerva Park and Millersport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 94 and 127.
 I-71 in Ohio between mile markers 101 and 120.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3989 8312 4013 8309 4011 8249 3992 8250
      3977 8260
TIME...MOT...LOC 2201Z 272DEG 40KT 4001 8304

Hatzos
Local storm report, Jun 19, 5:19 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     KCMH PORT COLUMBUS APT  40.00N 82.89W
06/19/2017  M63.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS

The radar

The Cincinnati radar (KILN), 93 km away, was scanning. The volume nearest the first event began at 22:35 UTC.

Open the radar archive at this moment

Event by event

18 flash flood, 10 flood, 2 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Franklin

When
June 19, 5:35 PM EST to 5:38 PM EST
Where
Franklin County, 1.06 mi E of Grandview Hgts
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
39.980, -83.010

Flood, Greene

When
June 23, 8:55 AM EST to 9:55 AM EST
Where
Greene County, 0.61 mi WSW of Alpha to 0.55 mi WSW of Alpha
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.718, -84.031

Approximately four inches of moving water was reported on the side of Dayton-Xenia Road.

Flood, Greene

When
June 23, 9:02 AM EST to 11:02 AM EST
Where
Greene County, 1.33 mi SSE of Zimmerman to 1.34 mi SSE of Zimmerman
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.702, -84.063

A small stream in the Tara West Subdivision was reported out of its banks.

Flash Flood, Union

When
June 23, 11:26 AM EST to 12:56 PM EST
Where
Union County, 0.5 mi ESE of Richwood to 0.35 mi SE of Richwood
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
40.426, -83.292

Several roads were flooded, including East Bomford Street where water was 2 feet high in spots.

Flash Flood, Miami

When
June 23, 12:00 PM EST to 2:00 PM EST
Where
Miami County, 0.84 mi WNW of Frederick to 1.34 mi WNW of Frederick
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.935, -84.294

High water was reported across both lanes of Frederick-Garland Road near State Route 48.

Thunderstorm Wind, Hocking

When
June 23, 1:57 PM EST to 2:03 PM EST
Where
Hocking County, 1.07 mi W of Rockbridge
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.580, -82.550

A tree was knocked down on Opossum Hollow Road.

Thunderstorm Wind, Hocking

When
June 23, 2:09 PM EST to 2:14 PM EST
Where
Hocking County, 0.87 mi SE of Longstreth
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.490, -82.220

A tree was knocked down on Carbon Hill Rd.

Flash Flood, Highland

When
June 23, 2:23 PM EST to 4:23 PM EST
Where
Highland County, 2.14 mi SSE of Highland to 1.94 mi SSW of Leesburg
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.320, -83.590

Flowing water was reported over several locations along Route 72 North between Samantha and Highland. The road was impassable.

Flash Flood, Greene

When
June 23, 2:30 PM EST to 4:30 PM EST
Where
Greene County, 2.3 mi NE of New Jasper to 2.42 mi NE of New Jasper
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.677, -83.794

Water was reported over Old U.S. 35.

Flash Flood, Highland

When
June 23, 2:30 PM EST to 4:30 PM EST
Where
Highland County, 0.75 mi NNE of Lynchburg to 0.85 mi NE of Lynchburg
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.240, -83.794

Water was reported over State Route 134.

Flash Flood, Highland

When
June 23, 2:30 PM EST to 4:30 PM EST
Where
Highland County, 3.42 mi E of Willettville to 3.38 mi E of Willettville
Cause
Heavy Rain / Tropical System
Reported by
Trained Spotter
Coordinates
39.250, -83.656

State Route 73 was impassable just outside of Hillsboro.

Flash Flood, Highland

When
June 23, 2:30 PM EST to 4:30 PM EST
Where
Highland County, 1.48 mi NNE of Samantha to 1.14 mi NNE of Samantha
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.300, -83.590

Water was reported over State Route 72.

Flash Flood, Clermont

When
June 23, 3:19 PM EST to 5:19 PM EST
Where
Clermont County, 2.15 mi E of Loveland to 1.37 mi E of Loveland
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.267, -84.210

High water was reported flowing over portions of O'Bannonville Rd.

Flash Flood, Hamilton

When
June 23, 3:19 PM EST to 5:19 PM EST
Where
Hamilton County, 0.38 mi SSE of Remington to 0.31 mi SSE of Remington
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.225, -84.319

Flowing water was reported near State Route 126 and Beech Rd.

Flash Flood, Clinton

When
June 23, 3:21 PM EST to 4:21 PM EST
Where
Clinton County, 3.38 mi SW of Memphis to 3.28 mi SW of Memphis
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.370, -83.670

High water was reported near the intersection of Antioch Rd and Johnson Rd.

Flash Flood, Ross

When
June 23, 3:29 PM EST to 4:29 PM EST
Where
Ross County, 2.73 mi N of Thrifton to 2.51 mi N of Thrifton
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.370, -83.371

Water was running rapidly across Route 138 near Greenfield.

Flash Flood, Highland

When
June 23, 3:38 PM EST to 4:38 PM EST
Where
Highland County, 0.53 mi W of Centerfield to 0.56 mi SW of Centerfield
Cause
Heavy Rain / Tropical System
Reported by
Amateur Radio
Coordinates
39.330, -83.490

Two to three inches of water was reported in several places over both lanes of Centerfield Rd.

Flash Flood, Clinton

When
June 23, 3:40 PM EST to 4:40 PM EST
Where
Clinton County, 0.87 mi NE of Sabina to 0.68 mi ENE of Sabina
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.490, -83.640

High water was reported in several locations along U.S. 22 in Sabina.

Flash Flood, Brown

When
June 23, 4:07 PM EST to 5:07 PM EST
Where
Brown County, 1.57 mi NE of Fayetteville to 1.76 mi NE of Fayetteville
Cause
Heavy Rain / Tropical System
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.196, -83.900

Water was completely covering State Route 251 just north of U.S. Route 50 east of Fayetteville. A car was submerged and three individuals were rescued with no injuries.

Flash Flood, Brown

When
June 23, 4:44 PM EST to 5:44 PM EST
Where
Brown County, 1.36 mi SW of Chasetown to 1.14 mi SSW of Chasetown
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.154, -83.935

Water was flowing across Gausche Rd. and McCafferty Rd at U.S. 68.

Flash Flood, Brown

When
June 23, 4:44 PM EST to 5:44 PM EST
Where
Brown County, 0.54 mi E of Vera Cruz to 0.83 mi NNW of Vera Cruz
Cause
Heavy Rain / Tropical System
Reported by
Public
Coordinates
39.170, -83.940

Water was flowing across S.R. 131 in two places between U.S. 68 and U.S. 50. The road was impassable.

Flood, Hamilton

When
June 23, 4:55 PM EST to 6:55 PM EST
Where
Hamilton County, 2.55 mi ESE of Cincinnati to 2.05 mi SE of Cincinnati
Cause
Heavy Rain / Tropical System
Property damage
$10,000
Reported by
State Official
Coordinates
39.100, -84.510

There were reports of lingering high water on roadways and some roads remained closed.|Also, there were reports of some basement flooding in homes.

Flood, Highland

When
June 23, 6:19 PM EST to 8:19 PM EST
Where
Highland County, 0.73 mi WNW of Fairview to 0.53 mi WNW of Fairview
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.205, -83.742

High water was reported over a portion of U.S. 50 near Hillsboro.

Flash Flood, Adams

When
June 23, 6:44 PM EST to 7:44 PM EST
Where
Adams County, 1.08 mi ENE of Bradyville to 0.54 mi E of Bradyville
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
38.706, -83.651

High water was reported over a portion of State Route 41 in Sprigg Township.

Flash Flood, Adams

When
June 23, 6:44 PM EST to 7:44 PM EST
Where
Adams County, 0.82 mi SSE of Youngsville to 0.68 mi SSE of Youngsville
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
38.909, -83.564

High water was reported over a portion of State Route 247 in Wayne Township.

Flood, Brown

When
June 23, 8:40 PM EST to 10:40 PM EST
Where
Brown County, 0.97 mi S of East Wahlsburg to 2.92 mi N of Sunshine
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
38.906, -83.851

Law enforcement was reporting lingering high water in several locations throughout Brown County.

Flood, Highland

When
June 23, 11:00 PM EST to June 24, 1:00 AM EST
Where
Highland County, 0.29 mi SE of Burford to 0.14 mi ESE of Burford
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.077, -83.847

Route 134 was closed due to high water.

Flood, Ross

When
June 23, 11:28 PM EST to June 24, 1:30 AM EST
Where
Ross County, 1.68 mi N of Thrifton to 1.48 mi NNW of Thrifton
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.354, -83.366

High water was reported on Route 41 near Route 28.

Flood, Brown

When
June 24, 3:00 AM EST to 5:30 AM EST
Where
Brown County, 1.38 mi N of White Oak to 1.25 mi NNE of White Oak
Cause
Heavy Rain / Tropical System
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.040, -83.880

Water rescues were performed when two vehicles were submerged at Buford-Bardwell and Klein Roads.

Flood, Highland

When
June 24, 4:40 AM EST to 6:00 AM EST
Where
Highland County, 0.98 mi SW of Taylorsville to 1.29 mi SW of Taylorsville
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.070, -83.743

Taylorsville Road was closed due to high water.

Flood, Highland

When
June 24, 4:40 AM EST to 6:30 AM EST
Where
Highland County, 2.12 mi SSE of Allensburg to 2.23 mi SSE of Allensburg
Cause
Heavy Rain / Tropical System
Reported by
Law Enforcement
Coordinates
39.172, -83.765

Abernathy Road was closed due to high water.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2017Every state in 2017This day in weather historyWarnings in Ohio, June 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 696825, 696827, 700367, 696807, 696808, 696829, 696828, 696809, 696810, 696811, 696812, 696813, 696814, 696815, 696816, 696817, 696818, 696819, 696820, 696821, 696822, 700368, 700369, 696823, 696824, 700378, 700413, 700414, 700415, 700416, 700417.